I have had small red dots on my arms and tops of my legs for as long as i could remember. They are everywhere not just in random places. The ones on my arms have gotten lighter but havent disappeared. Later ones on my stomach appeared also. These ones are raised more than the ones on my arms and legs. They do not itch or hurt but are unattractive and i need an answer. Its hard to wear shorts and skirts or a bathing suit because people ask if i have goose bumps when i do not. They look similair but arent as rasied. My doctor told me to put on some lotion that starts with an e. That didnt seem to help. Anyone have any answers?
From the symptoms that you are describing , it looks like keratosis pilaris. Treatment includes tretinoin or Triamcinolone cream or Adapalene, a retinoid medication. Exfoliation, intensive moisturizing creams, creams and lotions containing alpha hydroxy acids and urea may be used to temporarily improve the appearance and texture of affected skin. But it is advisable to get it prescribed from a dermatologist.
I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Thank you. I looked it up and thats exactly what it is. Idk if those lotions are advisable right now as i am pregnant, but i am going to talk to my doctor and if he cant help see a dermatologist. I hope they help. Thank you so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.